Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
red4tribe

Been on Accutane for a week now

I have been on accutane for a week now and have expiereced basically no side effects. My lips are a tad dry but that's it. Is this unusual? I was on bactrum for a long time prior to going on accutane. My acne has not gotten any worse yet, is this because I still have some bactrum in my system? Or is it because I am on only 20mg? Does this mean that the accutane isn't working for me?

Share this post


Link to post
Share on other sites

You've only been on a week plus you're on a low dose. I started on 40, went to 60 in my second month and am now at 80 in my third month. My lips got dry about a week and half into my first month. I didn't notice my skin getting very dry until the second month. I got an initial breakout around two or three weeks in.

Accutane should work and you will notice the effects. Just give it time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×